3 ms·
I had a similar experience. I've only ever taken Paxil once, for maybe a month or so. Going into it, the only side-effect I experienced was an inability to cl
by innocentoldguy 10y ago
I had a similar experience. I've only ever taken Paxil once, for maybe a month or so. Going into it, the only side-effect I experienced was an inability to climax during sex—-yeah, I know, too much information, but people need to know what they're getting into. When I stopped taking it, I experienced the same electric shock sensations you're talking about. My eyes twitched terribly, and I bounced back and forth between wanting to kill myself and wanting to kill everyone else. That lasted for around two weeks.
After that experience, I decided it was better to just feel depressed.
- zeroer 10y agoNo. It's not too much information. People should know about this. You are by far not the only one. Ironically, sexual issues can cause depression, and sexual issues are a side effect of a lot of medications used to treat depressions.
- markroseman 10y agoImproperly managing side effects (i.e. letting people know ahead of time about possibilities, using compensatory medications or switching altogether) is a big problem with many people who prescribe psychotropics. In competent hands, most people can generally find a medication or combination that works for them with tolerable side effects.
- bgeeek 10y agoNot too much information at all. I think it's a known side effect, too.